# SDR SWAA2024120547323

- Difficulty date: October 10, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2024-633633<[01] REPLACED TIE CLIP AND FASTENERS LOC. BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV - AND DWG 141A8380 SHEET 21 REV -. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED TIE CLIP AND FASTENERS LOC. BS277 AND STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 REV - AND DWG 141A8380 SHEET 21 REV -. RII CERTIFIED  SEE INDIVIDUAL SIGNOFFS BELOW
